# SDR DLM88070553

- Difficulty date: April 14, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 43,756 hours, 33,037 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5922578515
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT HORIZONTAL STABILIZER UPPER INBD SKIN PANEL FOUND CRACKED - 1.25 IN LONG.  THE CRACK WAS CUT OUT OF THE SKIN AND INSPECTED.  THE PANEL WILL BE REPLACED AT WITHIN 2000 FLIGHT HOURS.
